Alert archive / Oklahoma / Tornado Warnings in 2019
Tornado Warning 38, NWS Norman, OK
NWS Norman, OK issued this tornado warning at May 7, 2019, 9:51 PM CDT for Beckham County, Oklahoma. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 7, 2019, 9:51 PM CDT (02:51 UTC)
- Expired
- May 7, 2019, 10:19 PM CDT
- In force
- 28 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
County Beckham County, OK
The radar
The Altus AFB radar (KFDR), 119 km from the middle of the area, began a volume at 02:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 7, 9:13 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 2.9 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1355 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 1174 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 87 m²/s²
- 0-3 km storm-relative helicity
- 152 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 5.9
The text
As transmitted.
413
WFUS54 KOUN 080251
TOROUN
OKC009-080330-
/O.NEW.KOUN.TO.W.0038.190508T0251Z-190508T0330Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
951 PM CDT Tue May 7 2019
The National Weather Service in Norman has issued a
* Tornado Warning for...
Central Beckham County in western Oklahoma...
* Until 1030 PM CDT.
* At 951 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Delhi, moving north at 20 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Sayre and Delhi.
This includes Interstate 40 between mile markers 17 and 32.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3540 9973 3538 9946 3512 9957 3512 9970
TIME...MOT...LOC 0251Z 194DEG 18KT 3518 9967
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
Mahale3 follow-up statements
707
WWUS54 KOUN 080300
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
1000 PM CDT Tue May 7 2019
OKC009-080330-
/O.CON.KOUN.TO.W.0038.000000T0000Z-190508T0330Z/
Beckham OK-
1000 PM CDT Tue May 7 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT FOR CENTRAL
BECKHAM COUNTY...
At 1000 PM CDT, a severe thunderstorm capable of producing a tornado
was located 5 miles northeast of Delhi, moving northeast at 20 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Sayre and Delhi.
This includes Interstate 40 between mile markers 20 and 32.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3538 9946 3515 9956 3516 9968 3540 9967
TIME...MOT...LOC 0300Z 202DEG 19KT 3522 9961
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
Mahale929
WWUS54 KOUN 080312
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
1012 PM CDT Tue May 7 2019
OKC009-080330-
/O.CON.KOUN.TO.W.0038.000000T0000Z-190508T0330Z/
Beckham OK-
1012 PM CDT Tue May 7 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT FOR EAST
CENTRAL BECKHAM COUNTY...
At 1012 PM CDT, a severe thunderstorm capable of producing a tornado
was located 5 miles northeast of Sayre, moving north at 25 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Sayre.
This includes Interstate 40 between mile markers 24 and 32.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3524 9952 3531 9967 3540 9967 3538 9946
TIME...MOT...LOC 0312Z 195DEG 23KT 3534 9956
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
Mahale926
WWUS54 KOUN 080319
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
1019 PM CDT Tue May 7 2019
OKC009-080329-
/O.CAN.KOUN.TO.W.0038.000000T0000Z-190508T0330Z/
Beckham OK-
1019 PM CDT Tue May 7 2019
...THE TORNADO WARNING FOR EAST CENTRAL BECKHAM COUNTY IS
CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been cancelled.
LAT...LON 3524 9952 3531 9967 3540 9967 3538 9946
TIME...MOT...LOC 0318Z 194DEG 18KT 3538 9955
$$
MahaleWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 7, 6:12 PM CDT, 3 hours 39 minutes earlier.
Area forecast discussion, May 7, 6:12 PM CDT, 3 hours 39 minutes before
Area Forecast Discussion...UPDATED National Weather Service Norman OK 612 PM CDT Tue May 7 2019 .DISCUSSION... && .AVIATION... For the 00z TAFs: Minor adjustments were made to timing of convection, but overall the previous TAFs were changed little. Primary convective hazards will be damaging winds with storms that impact TAF sites, particularly as upscale growth occurs later this evening and a line of storms moves east overnight. Added PROB30 toward the end of the forecast period for possibility of redevelopment tomorrow afternoon. && .PREV DISCUSSION... /issued 311 PM CDT Tue May 7 2019/ DISCUSSION... Scattered thunderstorms have developed over the central and northern TX panhandle this afternoon, and now extend well south into west TX. Widely scattered showers and thunderstorms are beginning to develop within WAA across northern OK, with isolated activity elsewhere. Have been watching a MCV moving into western north TX most of the day. Some minor enhancement can be seen in visible under cirrus coverage there, and this feature could spawn a few storms over the SW within the next couple of hours. These could have a chance of becoming severe within better deep layer shear. Otherwise, still expect widespread thunderstorm activity later tonight as height falls spread east with upper trough. A few discrete storms may develop ahead of a merging linear complex before sunrise across northwestern OK. This currently seems like the most likely area for tornadic supercells near an outflow boundary and backed surface flow. QLCS tornadoes will also be possible after sunset, especially over western OK. The complex will near the I-35 corridor around 7-9Z, with stronger embedded cells on its southwestern flank. Flooding will remain a concern especially over northern OK where soils, creeks, and rivers are bloated. It will remain busy through most of the night. The severe threat tomorrow remains a bit questionable and will depend greatly on the progression of the linear complex. If skies can rapidly clear from west to east, expect at least a couple of discrete cells to develop along a dryline over central OK, with additional development along the cold front possible over northern OK. Steep mid level lapse rates ahead of the dryline, sufficient deep layer shear, and moderate low layer shear, all modes of severe weather will be possible IF storms manage to redevelop. The cold front will enter the I-44 corridor around 06Z Thu, and exit south by sunrise. Much colder temps are still expected behind it through the end of the week and into the weekend. Rain chances will return to the forecast late Fri into early Sun as a southern stream mid to upper shortwave trough lifts over the Southern Plains. Severe weather chances appear low during this time, although a few strong to severe storms will be possible. A closed low will follow this feature through early next week, but it's unclear at this time whether or not severe weather will be possible given weaker flow aloft. && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 78 64 79 52 / 20 100 50 20 Hobart OK 77 63 80 50 / 30 90 30 10 Wichita Falls TX 80 67 83 55 / 20 90 50 20 Gage OK 75 57 78 43 / 70 100 20 20 Ponca City OK 79 64 77 50 / 60 100 50 50 Durant OK 82 66 79 61 / 20 100 100 20 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...Flood Watch through Wednesday morning for OKZ004>020. TX...None. && 26/12/26
Hazardous weather outlook, May 7, 12:14 PM CDT, 9 hours 37 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Norman OK 1214 PM CDT Tue May 7 2019 OKZ004>048-050>052-TXZ083>090-081715- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 1214 PM CDT Tue May 7 2019 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Today and Tonight... .Thunderstorms... There is a moderate risk of severe storms late this afternoon and evening across far western Oklahoma and western north Texas... with an enhanced risk and slight risk farther east. Location... The moderate risk is generally west of a line from Gage to Sayre Oklahoma to Goodlett Texas. This is surrounded by an enhanced risk covering the western third of Oklahoma and nearby north Texas counties... and a slight risk covering much of the central third of Oklahoma and nearby north Texas counties. Timing... 300 PM tonight through 500 AM Wednesday morning. Impacts... Hail to the size of baseballs. Damaging winds up to 80 mph. Tornadoes. Flooding rainfall. Discussion... Storms are expected to develop along a dryline and outflow boundary across the panhandles into northwest Oklahoma this afternoon. Initially storms will be more isolated in nature and will pose a threat for very large hail and tornadoes. Expectation is for this to evolve into primarily a wind and heavy rain threat as storms merge into a line and march eastward across central Oklahoma into the evening and overnight hours. A few thunderstorms will also be possible across southwestern and central Oklahoma, and western north Texas before nightfall. .Heavy Rainfall... Flooding of low lying areas will be possible through the overnight hours. The highest risk of flooding will be along and north of I-40. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... Storm spotter groups and emergency management personnel across Oklahoma and western north Texas should prepare for severe weather operations this evening and overnight. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... .Thunderstorms... Severe thunderstorms will again be possible Wednesday afternoon and evening along a fast moving cold front. Coverage is expected to remain isolated to scattered...however...all severe weather hazards will be possible. There is also a chance of thunderstorms late Friday into Saturday... but severe storms are not expected at this time. .Heavy Rainfall... Heavy rainfall will be possible Wednesday morning which may cause flash flooding. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
In the hours before
Local storm report, May 7, 9:07 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
907 PM CDT TUE MAY 7 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0838 PM TSTM WND DMG NNW TEXOLA 35.22N 99.99W
05/07/2019 BECKHAM OK STORM CHASER
SEMI OVERTURNED AT MILE MARKER 3 ON I-40
&&
ZWINKSpecial weather statement, May 7, 9:09 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE Norman OK 909 PM CDT Tue May 7 2019 OKZ025-026-029-030-080245- Oklahoma OK-Pottawatomie OK-Cleveland OK-Lincoln OK- 909 PM CDT Tue May 7 2019 ...SIGNIFICANT WEATHER ADVISORY FOR southeastern Oklahoma... northwestern Pottawatomie...northeastern Cleveland and southwestern Lincoln Counties Until 945 PM CDT... AT 907 PM CDT, a strong thunderstorm was located over southeastern Oklahoma City, just north of Stella, moving north at 25 MPH. HAZARDS INCLUDE... Hail up to the size of nickels... Wind gusts to 50 MPH... LAT...LON 3529 9714 3531 9727 3561 9727 3557 9696 TIME...MOT...LOC 0207Z 192DEG 22KT 3536 9720 ..speg.
Local storm report, May 7, 9:13 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
913 PM CDT TUE MAY 7 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 PM FLASH FLOOD ALVA 36.80N 98.67W
05/07/2019 WOODS OK LAW ENFORCEMENT
ROADS CLOSED 3 WAYS OUT OF ALVA DUE TO DEBRIS AND WATER
OVER THE ROADWAYS.
&&
ZWINKSpecial weather statement, May 7, 9:16 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
916 PM CDT Tue May 7 2019
OKZ019-020-026-080245-
Payne OK-Logan OK-Lincoln OK-
916 PM CDT Tue May 7 2019
...SIGNIFICANT WEATHER ADVISORY FOR southwestern Payne...southeastern
Logan and northwestern Lincoln Counties Until 945 PM CDT...
AT 915 PM CDT, a strong thunderstorm was located near Fallis, moving
north at 30 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
LAT...LON 3605 9690 3570 9702 3571 9714 3572 9714
3572 9721 3606 9725
TIME...MOT...LOC 0215Z 185DEG 25KT 3576 9711
..speg.Special weather statement, May 7, 9:42 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE Norman OK 942 PM CDT Tue May 7 2019 OKZ025-028-029-080315- Oklahoma OK-Cleveland OK-McClain OK- 942 PM CDT Tue May 7 2019 ...SIGNIFICANT WEATHER ADVISORY FOR southwestern Oklahoma... northwestern Cleveland and northwestern McClain Counties Until 1015 PM CDT... AT 940 PM CDT, a strong thunderstorm was located near Newcastle, moving north at 30 MPH. HAZARDS INCLUDE... Hail up to the size of nickels... Wind gusts to 50 MPH... LAT...LON 3518 9749 3518 9764 3548 9767 3549 9740 TIME...MOT...LOC 0240Z 182DEG 24KT 3523 9758 ..speg.
Local storm report, May 7, 9:48 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
948 PM CDT TUE MAY 7 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0833 PM HAIL 10 W VICI 36.15N 99.48W
05/07/2019 E1.00 INCH ELLIS OK PUBLIC
TWITTER PHOTO IN MESSAGES.
&&
ZWINKThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 7, 7:02 PM CDT | Tornado Warning | OUN | Roger Mills | 43 min |
| May 7, 7:04 PM CDT | Areal Flood Advisory | OUN | Harper, Woods, Woodward | 3 hr |
| May 7, 7:14 PM CDT | Special Weather Statement | OUN | Woods | 31 min |
| May 7, 7:22 PM CDT | Severe Thunderstorm Warning | OUN | Custer | 14 min |
| May 7, 7:26 PM CDT | Severe Thunderstorm Warning | OUN | Woods | 49 min |
| May 7, 7:29 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Roger Mills | 46 min |
| May 7, 7:34 PM CDT | Severe Thunderstorm Warning | OUN | Beckham | 41 min |
| May 7, 7:39 PM CDT | Severe Thunderstorm Warning | OUN | Custer | 51 min |
| May 7, 7:52 PM CDT | Tornado Warning | OUN | Beckham, Harmon | 38 min |
| May 7, 7:56 PM CDT | Severe Thunderstorm Warning | OUN | Dewey, Major, Woods, Woodward | 26 min |
| May 7, 7:57 PM CDT | Flash Flood Warning | OUN | Harper, Woods | 3 hr |
| May 7, 8:05 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Harmon | 40 min |
| May 7, 8:06 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Roger Mills | 39 min |
| May 7, 8:13 PM CDT | Severe Thunderstorm Warning | OUN | Dewey, Ellis, Woodward | 47 min |
| May 7, 8:17 PM CDT | Special Weather Statement | OUN | Alfalfa | 28 min |
| May 7, 8:18 PM CDT | Severe Thunderstorm Warning | OUN | Harmon | 27 min |
| May 7, 8:20 PM CDT | Tornado Warning | OUN | Beckham | 40 min |
| May 7, 8:21 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey | 39 min |
| May 7, 8:27 PM CDT | Tornado Warning | OUN | Greer, Harmon | 48 min |
| May 7, 8:33 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Woods | 42 min |
| May 7, 8:35 PM CDT | Tornado Warning | OUN | Custer, Dewey | 25 min |
| May 7, 8:39 PM CDT | Special Weather Statement | OUN | Cleveland | 36 min |
| May 7, 8:42 PM CDT | Severe Thunderstorm Warning | OUN | Harmon, Jackson | 48 min |
| May 7, 8:46 PM CDT | Flash Flood Warning | OUN | Alfalfa, Woods | 3 hr |
| May 7, 8:49 PM CDT | Tornado Warning | OUN | Greer, Harmon, Jackson | 41 min |
| May 7, 8:57 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Custer, Roger Mills | 48 min |
| May 7, 9:00 PM CDT | Severe Thunderstorm Warning | OUN | Dewey, Ellis, Roger Mills, Woodward | 45 min |
| May 7, 9:09 PM CDT | Special Weather Statement | OUN | Oklahoma | 36 min |
| May 7, 9:11 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer | 49 min |
| May 7, 9:15 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant | 45 min |
| May 7, 9:16 PM CDT | Special Weather Statement | OUN | Payne | 29 min |
| May 7, 9:25 PM CDT | Areal Flood Advisory | OUN | Grant, Kay | 3 hr |
| May 7, 9:26 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson | 49 min |
| May 7, 9:33 PM CDT | Areal Flood Advisory | OUN | Beckham, Greer, Harmon, Roger Mills | 3 hr |
| May 7, 9:42 PM CDT | Flash Flood Warning | OUN | Beckham, Greer, Harmon | 3 hr |
| May 7, 9:42 PM CDT | Special Weather Statement | OUN | Cleveland | 33 min |
| May 7, 9:53 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain, Oklahoma | 52 min |
| May 7, 9:55 PM CDT | Severe Thunderstorm Warning | OUN | Noble, Payne | 50 min |
| May 7, 10:00 PM CDT | Severe Thunderstorm Warning | OUN | Grant | 45 min |
| May 7, 10:04 PM CDT | Areal Flood Advisory | OUN | Dewey, Major, Woods, Woodward | 3 hr |
| May 7, 10:04 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Jackson, Kiowa | 41 min |
| May 7, 10:10 PM CDT | Severe Thunderstorm Warning | OUN | Dewey | 35 min |
| May 7, 10:33 PM CDT | Areal Flood Advisory | OUN | Cleveland, Oklahoma | 3 hr |
| May 7, 10:35 PM CDT | Special Weather Statement | OUN | Garfield | 25 min |
| May 7, 10:37 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Kiowa | 38 min |
| May 7, 10:45 PM CDT | Special Weather Statement | OUN | Caddo | 30 min |
| May 7, 10:45 PM CDT | Severe Thunderstorm Warning | OUN | Grant, Kay | 45 min |
| May 7, 10:46 PM CDT | Special Weather Statement | OUN | Jackson | 29 min |
| May 7, 10:49 PM CDT | Special Weather Statement | OUN | Blaine, Custer | 26 min |
| May 7, 10:53 PM CDT | Flash Flood Warning | OUN | Alfalfa, Garfield, Grant, Major, Woods | 3 hr |
| May 7, 10:53 PM CDT | Severe Thunderstorm Warning | OUN | Jackson | 27 min |
| May 7, 10:53 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Major, Noble | 52 min |
| May 7, 10:57 PM CDT | Areal Flood Warning | OUN | Woods | 5 hr |
| May 7, 10:58 PM CDT | Severe Thunderstorm Warning | OUN | Blaine | 47 min |
| May 7, 10:59 PM CDT | Severe Thunderstorm Warning | OUN | Washita | 46 min |
| May 7, 11:00 PM CDT | Areal Flood Advisory | OUN | Beckham, Custer, Roger Mills, Washita | 3 hr |
| May 7, 11:10 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Jackson, Kiowa | 35 min |
| May 7, 11:14 PM CDT | Severe Thunderstorm Warning | OUN | Kiowa, Washita | 46 min |
| May 7, 11:17 PM CDT | Tornado Warning | OUN | Kiowa, Washita | 43 min |
| May 7, 11:27 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Custer | 48 min |
| May 7, 11:30 PM CDT | Severe Thunderstorm Warning | OUN | Kay | 60 min |
| May 7, 11:32 PM CDT | Tornado Warning | OUN | Washita | 28 min |
| May 7, 11:44 PM CDT | Areal Flood Warning | OUN | Alfalfa, Woods | 4 hr |
| May 7, 11:47 PM CDT | Tornado Warning | OUN | Washita | 43 min |
| May 7, 11:52 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Kingfisher, Logan, Noble, Payne | 68 min |
| May 8, 12:01 AM CDT | Flash Flood Warning | OUN | Custer, Washita | 3 hr |
| May 8, 12:03 AM CDT | Special Weather Statement | OUN | Kiowa | 27 min |
| May 8, 12:07 AM CDT | Areal Flood Advisory | OUN | Blaine, Custer, Dewey, Garfield, Kingfisher, Logan and 1 more | 3 hr |
| May 8, 12:11 AM CDT | Severe Thunderstorm Warning | OUN | Custer, Washita | 49 min |
| May 8, 12:13 AM CDT | Severe Thunderstorm Warning | OUN | Jackson, Kiowa | 47 min |
| May 8, 12:20 AM CDT | Special Weather Statement | OUN | Canadian, Kingfisher, Logan | 25 min |
| May 8, 12:25 AM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Harmon | 50 min |
| May 8, 12:29 AM CDT | Severe Thunderstorm Warning | OUN | Kay | 31 min |
| May 8, 12:33 AM CDT | Tornado Warning | OUN | Kiowa | 42 min |
| May 8, 12:40 AM CDT | Flash Flood Warning | OUN | Beckham, Greer, Harmon, Washita | 3 hr |
| May 8, 12:49 AM CDT | Areal Flood Advisory | OUN | Garfield, Kay, Noble | 3 hr |
| May 8, 12:58 AM CDT | Flash Flood Warning | OUN | Blaine, Custer | 2 hr |
| May 8, 1:07 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Kiowa, Washita | 38 min |
| May 8, 1:26 AM CDT | Tornado Warning | OUN | Caddo, Kiowa | 34 min |
| May 8, 1:55 AM CDT | Areal Flood Advisory | OUN | Caddo, Kiowa | 3 hr |
Nearby
Tornado Warnings in Oklahoma, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.